# SDR VTZA990249

- Difficulty date: July 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N631BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7261
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Birdstrike
- Location: Lt Cockpit
- Stage of operation: TO
- Nature of condition: L
- Precautionary procedure: C, D

## Discrepancy

FLT 7776 - IND-IAD - CREW ABORTED TAKEOFF DUE TO BIRDSTRIKE TO LEFT WINDSREEN.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED FOUND NO DEFECTS.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
